# SDR CALA2025052004835

- Difficulty date: May 17, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N77571
- Make and model: Boeing 737-9
- Aircraft serial: 67193
- Aircraft time: 6,235 hours, 2,095 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L GIRT BAR L BRACKET TOO TIGHT. GIRT BAR DIFFICULT TO REMOVE.  RESEATED GIRT BAR TO ITS HOLDING BRACKET REF AMM 25-66-01 NO ISSUES NOTED.
